Browse "Dept. of Mathematical Sciences(수리과학과)" by Issue Date 

Jump to a point in the index:

Showing results 1 to 20 of 3465

A prediction model for healthcare time-series data with a mixture of deep mixed effect models using Gaussian processes

Hong, Jaehyoung; Chun, Hyonhoresearcher, BIOMEDICAL SIGNAL PROCESSING AND CONTROL, v.84, 2023-07

Construction of Blow-Up Manifolds to the Equivariant Self-dual Chern-Simons-Schrodinger Equation

Kim, Kihyun; Kwon, Soonsikresearcher, ANNALS OF PDE, v.9, no.1, 2023-06

Symplectic Coordinates on the Deformation Spaces of Convex Projective Structures on 2-Orbifolds

Choi, Suhyoungresearcher; Jung, Hongtaek, TRANSFORMATION GROUPS, v.28, no.2, pp.639 - 693, 2023-06

Nonlinear Diffusion for Bacterial Traveling Wave Phenomenon

Kim, Yong-Jungresearcher; Mimura, Masayasu; Yoon, Changwook, BULLETIN OF MATHEMATICAL BIOLOGY, v.85, no.5, 2023-05

Accelerating gradient descent and Adam via fractional gradients

Shin, Yeonjongresearcher; Darbon, Jerome; Karniadakis, George Em, NEURAL NETWORKS, v.161, pp.185 - 201, 2023-04

Time-asymptotic stability of composite waves of viscous shock and rarefaction for barotropic Navier-Stokes equations

Kang, Moon-Jinresearcher; Vasseur, Alexis F.; Wang, Yi, ADVANCES IN MATHEMATICS, v.419, 2023-04

Rank gain of Jacobians over number field extensions with prescribed Galois groups

Im, Bo-Haeresearcher; Konig, Joachim, MATHEMATISCHE NACHRICHTEN, v.296, no.4, pp.1469 - 1482, 2023-04

A comparison of synthetic data approaches using utility and disclosure risk measures

An, Seongbin; Doan, Trang; Lee, Juhee; Kim, Jiwoo; Kim, Yong Jae; Kim, Yunji; Yoon, Changwon; et al, KOREAN JOURNAL OF APPLIED STATISTICS, v.36, no.2, pp.141 - 166, 2023-04

Deep nonnegative matrix factorization using a variational autoencoder with application to single-cell RNA sequencing data

Jee, Dong Jun; Kong, Yixin; Chun, Hyonhoresearcher, IEEE-ACM TRANSACTIONS ON COMPUTATIONAL BIOLOGY AND BIOINFORMATICS, v.20, no.2, pp.883 - 893, 2023-03

On the finiteness property of hyperbolic simplicial actions: the right-angled Artin groups and their extension graphs

Baik, Hyungryulresearcher; Seo, Donggyun; Shin, Hyunshik, GEOMETRIAE DEDICATA, v.217, no.1, 2023-02

A sharp lower bound for the spectral radius in K-4-saturated graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr, V; Suil, O.; Shi, Yongtang; Wang, Zhiwen, DISCRETE MATHEMATICS, v.346, no.2, 2023-02

Form class groups and class fields of CM-fields

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, RESULTS IN MATHEMATICS, v.78, no.1, 2023-02

Normalization of the congruence of bitangents to a hypersurface in P3

Kim, Hosung; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.227, no.2, 2023-02

Spherical Sherrington-Kirkpatrick Model for Deformed Wigner Matrix with Fast Decaying Edges

Lee, Ji Oonresearcher; Li, Yiting, JOURNAL OF STATISTICAL PHYSICS, v.190, no.2, 2023-02

Rank connectivity and pivot-minors of graphs

Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.108, 2023-02

Locally conservative discontinuous bubble scheme for Darcy flow and its application to Hele-Shaw equation based on structured grids

Choi, Yoonjeong; Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young Ju, NUMERICAL ALGORITHMS, v.92, no.2, pp.1127 - 1152, 2023-02

Geometric multipole expansion and its application to semi-neutral inclusions of general shape

Choi, Doosung; Kim, Junbeom; Lim, Mikyoungresearcher, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v.74, no.1, 2023-02

Classification of histogram-valued data with support histogram machines

Kang, Ilsuk; Park, Cheolwooresearcher; Yoon, Young Joo; Park, Changyi; Kwon, Soon-Sun; Choi, Hosik, JOURNAL OF APPLIED STATISTICS, v.50, no.3, pp.675 - 690, 2023-02

2-complexes with unique embeddings in 3-space

Georgakopoulos, Agelos; Kim, Jaehoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.55, no.1, pp.156 - 174, 2023-02

Real Eigenvalues of Elliptic Random Matrices

Byun, Sung-Soo; Kang, Nam-Gyu; Lee, Ji Oonresearcher; Lee, Jinyeop, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2023, no.3, pp.2243 - 2280, 2023-02

rss_1.0 rss_2.0 atom_1.0